Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2007, Article ID 87696, 16 pages
http://dx.doi.org/10.1155/2007/87696
Research Article

Uniform Blow-Up Rates and Asymptotic Estimates of Solutions for Diffusion Systems with Nonlocal Sources

1Institute of Mathematics, School of Mathematics and Computer Science, Nanjing Normal University, Nanjing, Jiangsu 210097, China
2College of Zhongbei, Nanjing Normal University, Nanjing, Jiangsu 210046, China

Received 13 April 2006; Revised 27 November 2006; Accepted 19 December 2006

Academic Editor: Nicola Bellomo

Copyright © 2007 Zhoujin Cui and Zuodong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Souplet, “Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source,” Journal of Differential Equations, vol. 153, no. 2, pp. 374–406, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Bimpong-Bota, P. Ortoleva, and J. Ross, “Far-from-equilibrium phenomena at local sites of reaction,” Journal of Chemical Physics, vol. 60, no. 8, pp. 3124–3133, 1974. View at Publisher · View at Google Scholar
  3. H. Li and M. Wang, “Blow-up properties for parabolic systems with localized nonlinear sources,” Applied Mathematics Letters, vol. 17, no. 7, pp. 771–778, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Q. Liu, Y. Li, and H. Gao, “Uniform blow-up rate for diffusion equations with nonlocal nonlinear source,” to appear in Nonlinear Analysis.
  5. M. Wang, “Blow-up rate estimates for semilinear parabolic systems,” Journal of Differential Equations, vol. 170, no. 2, pp. 317–324, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Caristi and E. Mitidieri, “Blow-up estimates of positive solutions of a parabolic system,” Journal of Differential Equations, vol. 113, no. 2, pp. 265–271, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Furter and M. Grinfeld, “Local vs. nonlocal interactions in population dynamics,” Journal of Mathematical Biology, vol. 27, no. 1, pp. 65–80, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. B. Weissler, “An L blow-up estimate for a nonlinear heat equation,” Communications on Pure and Applied Mathematics, vol. 38, no. 3, pp. 291–295, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Giga and R. V. Kohn, “Asymptotically self-similar blow-up of semilinear heat equations,” Communications on Pure and Applied Mathematics, vol. 38, no. 3, pp. 297–319, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Yang and Q. Lu, “Blow-up estimates for a non-Newtonian filtration equation,” Journal of Mathematical Research and Exposition, vol. 23, no. 1, pp. 7–14, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Yang, “Nonexistence of positive solutions to a quasi-linear elliptic equation and blow-up estimates for a nonlinear heat equation,” Rocky Mountain Journal of Mathematics, vol. 36, no. 4, pp. 1399–1414, 2006. View at Google Scholar
  12. M. Wang, “Global existence and finite time blow up for a reaction-diffusion system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 51, no. 1, pp. 160–167, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Wang, “Blowup estimates for a semilinear reaction diffusion system,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 46–51, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. A. Galaktionov, S. P. Kurdyumov, and A. A. Samarskii, “A parabolic system of quasilinear equations. I,” Differential Equations, vol. 19, pp. 1558–1571, 1983. View at Google Scholar · View at Zentralblatt MATH
  15. V. A. Galaktionov, S. P. Kurdyumov, and A. A. Samarskii, “A parabolic system of quasilinear equations. II,” Differential Equations, vol. 21, pp. 1049–1062, 1985. View at Google Scholar · View at Zentralblatt MATH
  16. Y. Chen, “Blow-up for a system of heat equations with nonlocal sources and absorptions,” Computers & Mathematics with Applications, vol. 48, no. 3-4, pp. 361–372, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Escobedo and M. A. Herrero, “A semilinear parabolic system in a bounded domain,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 165, no. 1, pp. 315–336, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Yang and Q. Lu, “Nonexistence of positive solutions to a quasilinear elliptic system and blow-up estimates for a non-Newtonian filtration system,” Applied Mathematics Letters, vol. 16, no. 4, pp. 581–587, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Yang and Q. Lu, “Blow-up estimates for a quasi-linear reaction-diffusion system,” Mathematical Methods in the Applied Sciences, vol. 26, no. 12, pp. 1005–1023, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. Dickstein and M. Escobedo, “A maximum principle for semilinear parabolic systems and applications,” Nonlinear Analysis, vol. 45, no. 7, pp. 825–837, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Pucci and J. Serrin, “The strong maximum principle revisited,” Journal of Differential Equations, vol. 196, no. 1, pp. 1–66, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Friedman and B. McLeod, “Blow-up of positive solutions of semilinear heat equations,” Indiana University Mathematics Journal, vol. 34, no. 2, pp. 425–447, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet